# SDR UALA2010011500194

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 43,937 hours, 5,389 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Refuel Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN RT FUEL VALVE C-U  IS FAULTY.  REPLACED NR 3 MAIN TANK INBD REFUEL VALVE CONTROL UNIT IAW MM.  REPLACED NR 3 MAIN TANK OTBD REFUEL VALVE CONTROL UNIT.
